Saturday, August 9, 2014

A Poster for you. + A medication side effect

Hi everyone, I have a Happiness poster for you.
Good Morning. As I was debating my life this morning this thought occurred to me. After having been told that a certain ailment was "all in my head" for over a year and then finding out that it was a medication that I was taking, I thought that it might be a good idea to tell everyone of my experience.

For over a year I have been coughing and coughing. No sleep. I can't go to church anymore. If I had let myself I would have become very depressed but I kept on working on my Paper Projects. Since I had cancer six years ago and have COPD and Asthma the doctors thought that was the reason. The Asthma and allergies were part of the reason but the main reason. Lisinopril. Yes the blood pressure medicine. Finally when I was in a new doctors office she heard me cough and said. That is Lisinopril !!! She put me on a new  blood pressure medication and the coughing is much diminished. It may take some time, (it has been about a month and a half) for it to totally go away. Then there is always the Asthma allergy's but I am so much better. I can sleep. I am not confined to my room coughing away. Thank you Lord and Thank you Dr. Gloria.
I read on the internet that at least 20% of the people who take Lisinopril develop a bad cough after taking it for a while.
It is a good thing for you to know so I am passing it on. Perhaps this information will help someone. 

Meanwhile, this morning I had this thought and I made the above Poster of it. You can print it out. You can find it on my website as a downloadable .pdf file Look in the Free Printies section.
Have a great day

No comments:

Post a Comment